# SDR SIMA20140529011

- Difficulty date: May 29, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,923 hours, 32,503 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527274006
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE RT ELEVATOR MID SKIN TIP.  R & R RT ELEVATOR MID SKIN TIP IAW  SRM 51-40-02 & ETN-EM-55-073.
